# SDR SIMA20210929003

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 41,972 hours, 36,849 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LG/ LEVER DISAGREE MASTER WARNING ON CLIMBOUT WITH LG / LEVER UP. RIGHT MLG INDICATED IN TRANSIT, THEN RED. LEFT MAIN GEAR AND NOSE NORMAL INDICATIONS.-C/A-PERFORMED T/S OF LG/LEVER DISAGREE IAW FIM 32-32-00-810-803. FOUND ONE CMC MESSAGE, LGEU AIR GROUND FAIL PRESENT. PERFOMED OPERATIONAL CHECK OF LANDING GEAR EXTENSION/RETRACTION IAW 145 AMM 32-30-00. RAR LGEU IAW 145 AMM 32-32-01. NO DEFECTS NOTED.
